# SDR IPXA2024041831994

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 21,044 hours, 3,122 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD ELEVATOR, UPPER LEADING EDGE, HAS CRACK AND SMOKING FASTENERS WITH HEADS MISSING. INSTALLED RIGHT OUTBOARD ELEVATOR PER AMM 27-31-02-404-017 UP TO AND INCLUDING H.(1)(A).
